Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 4702387, 7 pages
http://dx.doi.org/10.1155/2016/4702387
Research Article

Maximum Matchings of a Digraph Based on the Largest Geometric Multiplicity

College of Information Engineering, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 6 December 2015; Accepted 10 April 2016

Academic Editor: Zhike Peng

Copyright © 2016 Yunyun Yang and Gang Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunyun Yang and Gang Xie, “Maximum Matchings of a Digraph Based on the Largest Geometric Multiplicity,” Mathematical Problems in Engineering, vol. 2016, Article ID 4702387, 7 pages, 2016. https://doi.org/10.1155/2016/4702387.